View Full Version : New to bupropion


vmadman
06-08-13, 05:57 PM
Just started Bupropion yesterday (a little pretext can be found here http://www.addforums.com/forums/showthread.php?t=146259).

Wow, this medicine is horrible. I'm taking a Wellbutrin generic, Bupropion SR 150mg twice per day.

Everything I read about it says that the side effects go away after a while. But geez, I don't have a while! I'm supposed to be working right now.. but I'm so distracted, there is zero improvement to my ADD so far, zero.

Its an anti-depressant also... shouldn't I be feeling good then? Instead I am in the absolute worst mood ever.. and pouty, whiny, just not having a good time. Every time anyone says to me I feel like the Incredible Hulk is in my brain, I wanna yell "OMG!!! SHUT UP!!" -- thankfully I haven't actually let it happen, yet.

Of course, I had to stop Concerta, and then started to take this... and on day one of bupropion it felt ok. I did not notice an improvement to my ADD, but I also didn't have to apply myself. It felt like the medicine might work though.

Now its day two.. and I'm having the worst day. I tried to do work earlier and I just stare at the wall. Maybe this is withdrawals from Concerta? I was only on Concerta for like 1.5 weeks.

And.. is it just me, or does anyone else feel worse when I mix buproprion with nicotine? Could be my imagination.

Anyway, any advice would be appreciated.

Depressed,
Luke

vmadman
06-08-13, 06:29 PM
If wellbutrin worked for your ADHD, how long did it take for it to start showing a positive impact?

With the stimulants, I could feel them immediately, and they leveled out into effectiveness within 3 days. Wellbutrin is just making me angry, and ... sad .. Am I just being impatient?

Vet Hopeful
06-08-13, 07:02 PM
Meds like this can take weeks. I'd wait it out as long as you feel psychologically safe.
That said,
i tried itand it was awful.

vmadman
06-09-13, 08:22 PM
Lips started swelling today. My guess is that my run with Bupropion will end when I call my Doctor tomorrow. On to the next drug, I guess..

Idiota
06-14-13, 06:51 AM
Well, in my case, I got it after fighting my psych for months on add medication. I had a lot of side effects including headache. The reason it doesn't feel good when you smoke is because bupropion is used as a smoking cessation drug and it's effective. Lips swelling isn't a very common side effect.

It hasn't helped me and I've been at 300 mg SR for almost a month after being on 150 mg for that time. I've been able to end up zoning into something but I think I was able to do it before. It doesn't give me anymore mental energy than I'm used to or improve my attentiveness because I'm not actually doing anything a lot of the time.